# SDR 99ZZZX709

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N498RS
- Make and model: Hwksly DH125400A
- Aircraft serial: NA749
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coupler
- Part number: BA1723300
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HOSE COUPLER, PN BA1723-300, ON THE DUCT ASSY, SILENCER ASSY CAME OFF ONE SIDE CAUSING COMPLETE LOSS OF PRESSURZATION. RE-INSTALLED PER MM.  REMOVED AND REPLACED BOTH CLAMPS WITH NEW.
